Please do stay calm. You are complaining of the throbbing headaches and had an HIV test? I feel that you are very anxious here.
Do you have other associated symptoms aside from the headaches?
Are you taking any medications?
Causes of headaches vary widely and most headaches are benign unless proven otherwise. So do stay calm and have a consult with your neurologist fo a proper assessment. If the pain becomes severe and debilitating seek immediate consult at the ER for immediate management. You mentioned of pain in your hands and feet. Do they occur with your headaches?
Anxiety and constant worrying may aggravate the condition. Do keep us posted for additional information.
I went for the test after i googled all my symptoms and they said the diagnosis was Hiv.I also have pain in the feet and on the hands,nausea and the headaches.
I need help now.
For how long has this been going on?
Have you sought medical consult?
I suggest you seek consult with an internist to rule out any underlying conditions like arthritic pain, nerve disorders, hormonal problems,bleeding or coagulation disorders.Only a complete medical history and physical examination will be able to guide you in the next possible step to manage your condition. Headaches and pain in the extremities may be separate complaints or may be part of one disease process. The diagnosis of migraine or fibromyalgia both of which may present with headaches is only given once all other possible disorders have been ruled out.
Observe any triggering factors that may cause the pain.
Are the pain in the extremities persistent throughout the day? Is this associated with joint redness or swelling? Any previous infections?
What relieves the symptoms?
Do keep us posted regarding your physicians' advice.A prompt consult will be a great help since you may need prescribed medications to help alleviate the pain.
Hi,today i diarhead.That is not a good sighn.What do you people think?
Waoh thanks everyone for your answers.Went to the doctor today.My HIV results are negative.Turns out i have migrine headaches and change of food hence the diarhea.Change of food from African to American.Also had pain in hands and feet due to the cold here in Africa it is ussualy very warm always.
Thanks Vanessa for your answers God bless you.
You are welcome.You never mentioned that you were from Africa( is this correct). Surely, there are certain adjustments to be made due to a lot of changes.
Do keep us posted for anything ok?